Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 58, Number 4 (2014), 1093-1105.
Duality of uniform approximation property in operator spaces
The duality of uniform approximation property for Banach spaces is well known. In this note, we establish, under the assumption of local reflexivity, the duality of uniform approximation property in the category of operator spaces.
Illinois J. Math., Volume 58, Number 4 (2014), 1093-1105.
Received: 21 December 2014
Revised: 6 June 2015
First available in Project Euclid: 6 November 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Qiu, Yanqi. Duality of uniform approximation property in operator spaces. Illinois J. Math. 58 (2014), no. 4, 1093--1105. doi:10.1215/ijm/1446819303. https://projecteuclid.org/euclid.ijm/1446819303